# SDR DALA2023090807368

- Difficulty date: September 3, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50020
- Aircraft time: 9,416 hours, 4,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS CARD 5742-01028-02A- LH WING SLAT TRACK #7 HAS CORROSION ON UPPER AFT AND LOWER AFT SURFACES WITH PREVIOUS REWORK. CEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 048-0001:5742-01028-02A/007 00009 REPAIRED PER PRI 608468-14AD REV 0 AND ER/A 608468-14AD REV A SECTION IV. (LP# 2950281)
